X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
91b50 (110) 110
mathematics (82) 82
mathematics, applied (71) 71
applications of mathematics (36) 36
equilibrium (35) 35
optimization (30) 30
studies (29) 29
existence (26) 26
mathematical analysis (26) 26
operations research & management science (26) 26
mathematics, general (23) 23
analysis (22) 22
49j53 (19) 19
mathematical modeling and industrial mathematics (19) 19
mechanics (19) 19
operations research/decision theory (18) 18
49j40 (16) 16
calculus of variations and optimal control; optimization (16) 16
theorems (16) 16
algorithms (15) 15
inequalities (15) 15
existence theorems (14) 14
convexity (12) 12
mathematical models (12) 12
47j20 (11) 11
convergence (11) 11
economic models (11) 11
economic theory (11) 11
mapping (11) 11
theory of computation (11) 11
90c31 (10) 10
equilibrium problem (10) 10
fixed point (10) 10
game theory (10) 10
mappings (10) 10
mathematical methods in physics (10) 10
o177.92 (10) 10
vectors (10) 10
47h10 (9) 9
49k40 (9) 9
90c33 (9) 9
90c46 (9) 9
continuity (9) 9
economics / management science (9) 9
markets (9) 9
spaces (9) 9
stability (9) 9
variational-inequalities (9) 9
54h25 (8) 8
91a13 (8) 8
approximation (8) 8
banach space (8) 8
banach spaces (8) 8
computer science (8) 8
numerical analysis (8) 8
research (8) 8
engineering, general (7) 7
equilibrium problems (7) 7
games (7) 7
o177.91 (7) 7
sensitivity-analysis (7) 7
statistics for business/economics/mathematical finance/insurance (7) 7
47j25 (6) 6
49j35 (6) 6
90c48 (6) 6
auxiliary principle (6) 6
computer science, general (6) 6
constraints (6) 6
economics (6) 6
mathematics of computing (6) 6
quantitative finance (6) 6
semicontinuity (6) 6
vector space (6) 6
49j27 (5) 5
49j52 (5) 5
business, finance (5) 5
computational mathematics and numerical analysis (5) 5
efficient solutions (5) 5
iterative algorithm (5) 5
mathematics, interdisciplinary applications (5) 5
maximal element (5) 5
optimization problems (5) 5
probability theory and stochastic processes (5) 5
real functions (5) 5
social sciences, mathematical methods (5) 5
solution mappings (5) 5
statistics & probability (5) 5
theorem (5) 5
theoretical, mathematical and computational physics (5) 5
universities and colleges (5) 5
variational-like inequalities (5) 5
47h05 (4) 4
65j15 (4) 4
90c25 (4) 4
90c30 (4) 4
abstract convex space (4) 4
algebra (4) 4
combinatorics (4) 4
computer science and game theory (4) 4
computer science, software engineering (4) 4
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Numerical Algorithms, ISSN 1017-1398, 4/2019, Volume 80, Issue 4, pp. 1413 - 1436
The article introduces a new algorithm for solving a class of equilibrium problems involving strongly pseudomonotone bifunctions with a Lipschitz-type... 
Proximal-like method | Numeric Computing | Theory of Computation | Regularized method | Strongly pseudomonotone bifunction | Algorithms | Algebra | 47J20 | Equilibrium problem | Numerical Analysis | Computer Science | Lipschitz-type bifunction | 47H05 | 47J25 | 65J15 | 91B50 | MATHEMATICS, APPLIED
Journal Article
Numerical algorithms, ISSN 1572-9265, 2017, Volume 77, Issue 4, pp. 983 - 1001
The paper introduces and analyzes the convergence of a new iterative algorithm for approximating solutions of equilibrium problems involving strongly... 
Proximal-like method | Numeric Computing | Theory of Computation | Strongly pseudomonotone bifunction | Algorithms | Algebra | 47J20 | Equilibrium problem | Numerical Analysis | Computer Science | Lipschitz-type bifunction | Extragradient method | 47H05 | 47J25 | 65J15 | 91B50 | HILBERT-SPACES | MATHEMATICS, APPLIED | EXTRAGRADIENT METHODS | MAPPINGS | POINTS | Analysis
Journal Article
Bulletin of the Brazilian Mathematical Society, New Series, ISSN 1678-7544, 9/2019, Volume 50, Issue 3, pp. 685 - 704
Journal Article
Journal of Optimization Theory and Applications, ISSN 0022-3239, 10/2017, Volume 175, Issue 1, pp. 158 - 171
Journal Article
Computational & applied mathematics, ISSN 1807-0302, 2017, Volume 37, Issue 3, pp. 3832 - 3845
Journal Article
Mathematica Slovaca, ISSN 0139-9918, 11/2017, Volume 67, Issue 6, pp. 1427 - 1450
Journal Article
Positivity, ISSN 1385-1292, 12/2016, Volume 20, Issue 4, pp. 829 - 846
Journal Article
Mathematical Programming, ISSN 0025-5610, 1/2008, Volume 111, Issue 1, pp. 315 - 348
Journal Article
Advances in Nonlinear Analysis, ISSN 2191-9496, 05/2014, Volume 3, Issue 2, pp. 69 - 80
Journal Article